AfReMaS banner
About | Search taxa | Taxon tree | Search literature | Checklist | Stats | Log in

AfReMaS taxon details

Paradiopatra bihanica (Intes & Le Loeuff, 1975)

736487  (urn:lsid:marinespecies.org:taxname:736487)

accepted
Species
Onuphis (Onuphis) bihanica Intes & Le Loeuff, 1975 (superseded original combination)
marine
(of Onuphis (Onuphis) bihanica Intes & Le Loeuff, 1975) Intes, André; Le Loeuff, Pierre. (1975). Les annélides polychètes de Côte d'Ivoire. I. Polychètes errantes - Compte rendu systématique. <em>Cahiers ORSTOM (Office de la Recherche Scientifique et Technique Outre-Mer), Série Océanographie.</em> 13(4): 267-321., available online at http://horizon.documentation.ird.fr/exl-doc/pleins_textes/cahiers/oceanographie/19705.pdf [details]  Available for editors  PDF available 
Read, G.; Fauchald, K. (Ed.) (2021). World Polychaeta database. Paradiopatra bihanica (Intes & Le Loeuff, 1975). Accessed through: Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2021) African Register of Marine Species at: http://marinespecies.org/afremas/aphia.php?p=taxdetails&id=736487 on 2021-09-22
Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2021). African Register of Marine Species. Paradiopatra bihanica (Intes & Le Loeuff, 1975). Accessed at: https://marinespecies.org/afremas/aphia.php?p=taxdetails&id=736487 on 2021-09-22
Date
action
by
2013-07-25 06:40:14Z
created

original description  (of Onuphis (Onuphis) bihanica Intes & Le Loeuff, 1975) Intes, André; Le Loeuff, Pierre. (1975). Les annélides polychètes de Côte d'Ivoire. I. Polychètes errantes - Compte rendu systématique. <em>Cahiers ORSTOM (Office de la Recherche Scientifique et Technique Outre-Mer), Série Océanographie.</em> 13(4): 267-321., available online at http://horizon.documentation.ird.fr/exl-doc/pleins_textes/cahiers/oceanographie/19705.pdf [details]  Available for editors  PDF available 

redescription Paxton, Hannelore; Arias, Andrés. (2016). The identity of <em>Paradiopatra </em><em>bihanica </em>(Annelida: Onuphidae) and reinstatement of <em>P. calliopae</em>. <em>Zootaxa.</em> 4132(2): 283-286., available online at https://doi.org/10.11646/zootaxa.4132.2.10
page(s): 284; note: Holotype re-examination [details]  Available for editors  PDF available